English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 91280/121421 (75%)
Visitors : 25440301      Online Users : 110
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/89755
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/89755


    Title: 二階橢圓型偏微分方程式解的不存在性之研究
    On nonexistence of second order elliptic partial differentail equations
    Authors: 吳水利
    WU, SHUI-LI
    Contributors: 蔡隆義
    CAI, LONG-YI
    吳水利
    WU, SHUI-LI
    Keywords: 不存在性
    正放射性解
    微分方程式
    NONEXISTENCE
    PARTIAL DIFFERENTAIL EQUATION
    Date: 1992
    1991
    Issue Date: 2016-05-02 17:07:11 (UTC+8)
    Abstract: 本文主要在考慮某類二階橢圓型偏微分方程式解的不存在問題,共分為三部分。
    1. Part I: On Nonexistence Results for Some Integro-differential Equations of Elliptic Type 1-1
    Section 1: Introduction 1-2
    Section 2: Some Nonexistence Results for the Positive Solutions 1-4
    Section 3: Some Nonexistence Results for the Bounded Solutions 1-40
    2. Part II: On Nonexistence Results for Some Quasilinear Equations of Elliptic Type
    Section 1: Introduction 2-1
    Section 2: Some Nonexistence REsults for Quasilinear Eilliptic Equations 2-2
    Section 3: Nonexistence Results for Integro-Differential Equation 2-17
    3. Part III: On Nonexistence Results of the Quasilinear Elliptic Equations 3-1
    Section 1: Introduction 3-2
    Section 2: A More Generalized Pohozeav Inequality 3-3
    Section 3: Applications 3-5
    Section 4: The Nonexistence of Radial Solution 3-9
    4. References 4-1
    Reference: [C]. Cheng K. S. and Lin J. T. , On the elliptic equations △u=K(x)u and △u= K(x) e2 u
    ,Trans. Amer. Math. Soc. 304(1987) , 639-668 .
    [D]. Ding W. Y. and Ni W. M., On the elliptic equation △u=K(x)u n-2分之n+2 = 0 and related topics, DUKE math. J. 52(1985) , 485-506 .
    [De]. Devi to C. L. , "Functional Analysis" , Academic press, INC. , New York, 1978 .
    [H]. Hartman P. , "Ordinary Differential Equations" , John Wiley &; Sons. Inc. , New York, 1964 .
    [K]. Kusano T . and Swanson C. A. , Radial entire solution of class quasilinear elliptic equations ,Acad.
    Proc. Inc. January(1989) 379-399.
    [Ke] . Keller J. B. , On solutions of△u= f( u) , Comm. Pure Appl. Math. , 10(1957) , 503-510 .
    [KK] . Kawano N. and Kusano T. On the positive entire solutions of a class of second order semilinear elliptic systems , Math. Z. 186(1984), 287-297 .
    [KKN].Kawano N., Kusa no T. and Naito M., On the elliptic equations
    △u=(x) u in R2 ,Proc. Amer. Math. Soc. 93( 1985) , 73 - 78 .
    [KN] . Kusano T., Naito M. and Swanson C. A. , Radial entire solution to even order semilinear elliptic equations in the plane, Proc. Roy. Soc. Edingburgh Sect. A 105(1987),275-287.
    [KO]. Kusano T. and Oharu S. , Bounded entire solutions of second order semilinear elliptic equations
    with application to a parabolic initial value problem , Indiana Univ. Math. J . 34(1985) , 85-95.
    [KS]. Kusano T., Naito M. and Swanson C. A. , Radial entire solution of even order semi linear
    elliptic equations , Canada. J. Math. 40( 1988) , 1281 - 1300 .
    [KSU]. Kusano T. , Swanson C. A. and Usami H. , Pairs of positive solutions of quasilinear elliptic equations in exterior domain , Pacific J. Math. 120(1 985) , 385-399 .
    [L] . Lin F. -H. , On the elliptic equation Di[aij(X) DjU]-K(x)UP = 0, Proc. Amer. Soc.
    95(1985) , 219-226 .
    [LN]. Li Yi and Ni Wei - Ming, On the existence and symmetry properties of finite total mass solutions of the Matukuma equations , the eddington equation and their generalizations , Arch. Rational Mech. Anal. 108(1989),175 - 194.
    [M]. McOwen R. , On the equation △u + K(x) e2u= f and prescribed negative curvature in R2, J. Math. Anal. Appl. , 103(1984) , 365-370 .
    [Mc]. McOwen R. , Conformal metric in [R2 with prescribed Gaussian curvature and positive total curvature , Indiana Univ. Math. J. , 34(1985) , 97-104 .
    [N]. Ni W. -M. , On the elliptic equation △u=K(x)u n-2分之n+2 = 0 ,its generalizations and applications in geometry, Indian. Univ. Math. J . 31 (1982) ,493-529 .
    [Ni]. Ni W. -M. , On the elliptic equation △u + K(x) e2u = 0 and conformal metrics with prescribed Gassian curvatures , Invent. Math. , 66(1982) , 343 - 352 .
    [NJ] . Ni W. -M. and Serrin J. , Existence and nonexistence throrems for ground states of quasi linear partial differential equations ,the anomalous case, Accad. Naz. dei Lincei. ,77(1986),231 - 257.
    [NM]. Ni W. -M. and Serrin J., Nonexistence theorems for quasilinear partial differential equations Rendiconti. del Cricoli Mat. di palermo , Series Ⅱ , 8(1985) ,171 - 185.
    [NS]. Ni W. -M. and Serrin J . ,Nonexistence theorems for singular solution of quasilinear partial differential equations , Pure and Applied Math. Vol. XXXIX, (1986) 397 - 399.
    [Nt]. Naito M. , A note on bounded positive entire solutions of semilinear elliptic equations, Hiroshima Math. J . , 14(1984) , 211-214.
    [S] . Sattinger D. H. , conformal metric in R2 with prescribed curvature ,Indiana. Univ. Math. J. , 22 (1972) , 1- 4 .
    [T].Tsai L. - Y., On bounded entire solution of Integro - Differential equations ,Chinese J. Math. 16 (1988) , 265 -288 .
    [W]. Wheeden R. C. and Zygmund A. ," Measure and Integral" , ( Monographs and texbooks in pure and applied math. ; 43) , ISBN 0-8247-6499-4 .
    Description: 碩士
    國立政治大學
    應用數學系
    Source URI: http://thesis.lib.nccu.edu.tw/record/#B2002004731
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML325View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback